Little slap on the wrist coming up so hold your hand out and turn your head!!!! :-)
Particularly with bipolar and meds - BAD idea going off them!!! By doing this you can actually cause them to be less effective when you are put back on them.
Go back to your Dr and go back on them under supervision. When it comes to meds and weight gain, sometimes the meds are blamed for the weight but in actual fact, prior to taking them, some people can actually suffer from loss of appetite so when you START to take them and are feeling emotionally better, then your appetite returns which CAN cause the increase of weight, but it isn't actually the meds causing the increase, but feeling healthier.
Now IF IT IS the meds causing the weight gain, then weigh up this - on the one hand feeling better emotionally and having control a lot more control over and enjoyment of your life, or feeling miserable, having no quality and staying thinner! I know which I would chose time and time again - the meds and feeling healthier.
Your Dr MAY have an alternative med to give you, but your best bet is to see a Psychiatrist rather than a GP because the Psychiatrist has a far better arsenal of meds, combinations and dose to work with - that is afterall their specialty! Is your "Mental Health Dr" a Psychiatrist or a Psychologist? If you don't already have a Psychiatrist, ask for a referral to one.
| current weight: 151.0